Jump to content

maricar: Brintellix / Trintellix


maricar

Recommended Posts

Hello, im new here i taking brintellix/trintellix 10mg in the morning and olanzapine 5mg, rivotril (clonazepam/Klonopin in the evening taken it last year...i always scared thought how i tapering all that drugs i read many horrible story of the side effects, i dont want forever taking a drugs...im sorry for my english grammar.

 

Edited by ChessieCat
added trintellix & clonazepam
Link to comment
  • ChessieCat changed the title to maricar: Brintellix / Trintellix
  • Moderator

Hi maricar,

And welcome to surviving antidepressants and many other types of psychoactive medications.

 

One of the first things that we do is ask new members to create a signature.  This is very helpful to us and allows us to see your situation at a glance.

Please put your withdrawal history into a signature

 

It looks like Rivotril is a brand name for clonazepam.



Please include your present medication history, and ALL your medications.  Get the dates on the left and then drugs and dosages on the right.

If your drug history is very long, the last few years will do. FOR READABILITY, SHORT LINES ARE BEST.

 

  • A list is easier to understand than one or multiple paragraphs
  • Include ALL drugs, doses, and dates (starting and stopping)
  • Any drugs prior to 24 months ago can just be listed with start and stop years
  • Please use actual dates or approximate dates (e.g. mid-June) rather than relative time frames (e.g. 3 months ago)
  • Spell out months (e.g. "January" or "Jan" as 9/1/2016 can be interpreted as 9 Jan 2016 or 1 Sept 2016)
  • Please leave out symptoms and diagnoses

This will really help us to see your medication/drug history at a glance so that we may better advise and support you.

Go to the link above and it will explain further what is needed in a signature, and how to access that part of the site so that you can do that.

You'll notice others signatures below their posts now(unless viewing from a phone device).

 

This page now acts as your Introduction topic,  it's your introduction to the group. It also acts as a journal, so we can all follow and respond to your progress. Members may respond to your topic and give you support and encouragement.  Questions specific to your situation generally should go here as well. 

 

I'm hoping that you can read the information we have, even with a language difference.  What is your native language?

I'm going to put some additional information in a second post to you now, as this one is getting long.

 

Love, peace, healing, and growth,

mmt

2022 May- continuing with limited activity on site, just something I need to do right now

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment
  • Moderator

Hi again maricar,

 

It can take some time to taper.

Before you begin tapering-what you need to know

 

We generally recommend just tapering one medication at a time and promote a judicious reduction.

Why taper by 10% of my dosage*

We advocate for a harm reduction approach to getting off these medications.  The 10% reduction is based on each previous dose, rather than the starting dose.   Often, the CT(cold turkey) approach is way too fast.  As are large decreases in dosages.

 

When we take medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug. When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

Also with the changes in medications, up and down.......often havoc results on an already sensitized nervous system.

What is withdrawal syndrome

One theory of antidepressant withdrawal syndrome

Brain remodeling

 

And it's great that you have arrived here before attempting any tapering!

 

Dr Glenmullen's withdrawal symptom checklist

this link ^ will bring you to a list of what we have found to be many withdrawal symptoms

 

I am going to hold on further linking of you to information, or making any further suggestions right now.

 

One last thing I would like you to do for us though.

Let me know if you can get to this web/internet site https://www.drugs.com/drug_interactions.php

And if so........please plug in all your medications to the interactions checker, then copy and post the results here on your introduction page.

You may also want to bookmark this page, your introduction and journal page, for ease of access.

 

Great to have you join us, welcome again.

Love, peace, healing, and growth,

mmt

 

Love, peace

 

Edited by manymoretodays
clarity

2022 May- continuing with limited activity on site, just something I need to do right now

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment
  • 1 year later...
  • Moderator

Hi maricar,

On 9/19/2018 at 11:48 PM, maricar said:

i taking brintellix/trintellix 10mg in the morning and olanzapine 5mg, rivotril (clonazepam/Klonopin in the evening taken it last year

 

So, I am seeing the following:

Morning:  brintellix 10 mg

Evening:  olanzapine 5 mg and rivotril(clonazepam) 

 

You could note the dose taken of clonazepam.  And note the times that you are taking your drugs.

And then tell us a bit more about your medication history, as you begin to tell your story.

Things you might include would be any recent drug changes.  Dates of those.

Have these drugs been helpful?

Have they not been helpful?

And then a little bit more along those lines.

 

I hope that helps, if even just a little bit.

 

Love, peace, healing, and growth,

mmt(manymoretodays)

In response to PM(private message received from you)

2022 May- continuing with limited activity on site, just something I need to do right now

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy